MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP. NOVA STAT PROFILE PRIME CCS COMP; BLOOD GAS/ELECTROLYTE/METABOLITE/CO-OXIMETRY ANALYZER

NOVA BIOMEDICAL CORP. NOVA STAT PROFILE PRIME CCS COMP; BLOOD GAS/ELECTROLYTE/METABOLITE/CO-OXIMETRY ANALYZER
Model Number PRIME CCS COMP
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A dhr review was performed on the prime analyzer.The analyzer met all specifications and no discrepancies were found.
 
Event or Problem Description
The customer reported discrepant results on prime analyzer (b)(4) for pco2.The clinician questioned the results and ran the sample again on a different prime analyzer.This second test was closer to the patient history and central lab data.There was no patient harm or intervention reported.

Brand Name
NOVA STAT PROFILE PRIME CCS COMP
Common Device Name
BLOOD GAS/ELECTROLYTE/METABOLITE/CO-OXIMETRY ANALYZER
Manufacturer (Section D)
NOVA BIOMEDICAL CORP.
200 prospect street
waltham MA 02453 9141
Manufacturer (Section G)
NOVA BIOMEDICAL CORP.
200 prospect street
waltham MA 02453 9141
Manufacturer Contact
katrina thorne gates
200 prospect street
waltham, MA 02453-9141
7816473700
MDR Report Key13964673
Report Number1219029-2022-00030
Device Sequence Number19877992
Product Code CHL
UDI-Device Identifier00385480528573
UDI-Public00385480528573
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K131703
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRIME CCS COMP
Device Catalogue Number52857
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2022
Initial Report FDA Received Date03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown